# SDR DL76L951693

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738555
- Condition: Faulty
- Location: Lt Pneumatic Sys
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, HAD LEFT BLEED OVERHEAT LIGHT WITH EICAS MSG, RETURNED ATL.  AIR SUPPLY BITE FAULTS FAN, AIR VALVE AND FAN AIR TEMP SENSOR.  REPLACED FAN AIR VALVE AND FAN AIR TEMP SENSOR.  AIR SUPPLY BITE CHECKS GOOD OPERATION NORMAL.
